MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 T1 PPS SO 20X160MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC 133 T1 PPS SO 20X160MM; PROSTHESIS, HIP
Catalog Number 51-103200
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the product packaging was damaged.There was no patient involvement.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further information at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected} updated: g3; h2; h3; h6 visual evaluation of the returned product identified damage to the sterile packaging (blister).Sterility has been compromised for all devices.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.The condition of the device when it left zimmer biomet is considered conforming to specification.The root cause of the reported event can be attributed to transit damage and a packaging design issue.The reported event has been confirmed by evaluation of the returned product.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Attempts have been made to gather all product identification information, and no further information has been provided.

Brand Name
TPRLC 133 T1 PPS SO 20X160MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21038173
Report Number0001825034-2024-03083
Device Sequence Number18050092
Product Code LZO
UDI-Device Identifier00880304498365
UDI-Public(01)00880304498365(17)310430(10)7011475
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K200196
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number51-103200
Device Lot Number7011475
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer04/24/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown